A homotopy double groupoid of a Hausdorff space.

Research output: Contribution to journalArticle

Standard Standard

A homotopy double groupoid of a Hausdorff space. / Brown, R.; Hardie, K.A.; Kamps, K.P.; Porter, T.

In: Theory and Applications of Categories, Vol. 10, No. 2, 01.01.2002, p. 71-93.

Research output: Contribution to journalArticle

HarvardHarvard

Brown, R, Hardie, KA, Kamps, KP & Porter, T 2002, 'A homotopy double groupoid of a Hausdorff space.', Theory and Applications of Categories, vol. 10, no. 2, pp. 71-93.

APA

Brown, R., Hardie, K. A., Kamps, K. P., & Porter, T. (2002). A homotopy double groupoid of a Hausdorff space. Theory and Applications of Categories, 10(2), 71-93.

CBE

Brown R, Hardie KA, Kamps KP, Porter T. 2002. A homotopy double groupoid of a Hausdorff space. Theory and Applications of Categories. 10(2):71-93.

MLA

Brown, R. et al. "A homotopy double groupoid of a Hausdorff space.". Theory and Applications of Categories. 2002, 10(2). 71-93.

VancouverVancouver

Brown R, Hardie KA, Kamps KP, Porter T. A homotopy double groupoid of a Hausdorff space. Theory and Applications of Categories. 2002 Jan 1;10(2):71-93.

Author

Brown, R. ; Hardie, K.A. ; Kamps, K.P. ; Porter, T. / A homotopy double groupoid of a Hausdorff space. In: Theory and Applications of Categories. 2002 ; Vol. 10, No. 2. pp. 71-93.

RIS

TY - JOUR

T1 - A homotopy double groupoid of a Hausdorff space.

AU - Brown, R.

AU - Hardie, K.A.

AU - Kamps, K.P.

AU - Porter, T.

PY - 2002/1/1

Y1 - 2002/1/1

M3 - Article

VL - 10

SP - 71

EP - 93

JO - Theory and Applications of Categories

JF - Theory and Applications of Categories

IS - 2

ER -